Alert archive / Georgia / Tornado Warnings in 2008

Tornado Warning 27, NWS Tallahassee, FL

May 21, 2008Lowndes County, Georgia

NWS Tallahassee, FL issued this tornado warning at May 21, 2008, 4:42 PM EDT for Lowndes County, Georgia. It was in force for 20 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2008, 4:42 PM EDT (20:42 UTC)
Expired
May 21, 2008, 5:02 PM EDT
In force
20 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Lowndes County, GA

What was reported inside it

TimeReportWhereRemark
May 21, 4:50 PM EDTTSTM WND DMGS Lake Park, GALARGE TREE DOWN ON U.S. HIGHWAY 41.
May 21, 4:55 PM EDTHAIL 1.257 Wsw Statenville, GAA STORM SPOTTER 7 MILES WEST-SOUTHWEST OF STATENVILLE REPORTED HALF DOLLAR SIZE HAIL AND .72 INCHES OF RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:26 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1164 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 212043
TORTAE
GAC185-212115-
/O.NEW.KTAE.TO.W.0027.080521T2042Z-080521T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 PM EDT WED MAY 21 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 515 PM EDT

* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR TWIN LAKES...OR 10 MILES SOUTH OF
  VALDOSTA...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  TWIN LAKES BY 450 PM EDT...
  LAKE PARK BY 455 PM EDT...
  MELROSE BY 510 PM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 3070 8311 3063 8311 3061 8314 3061 8316
      3069 8330 3073 8328
TIME...MOT...LOC 2042Z 289DEG 17KT 3070 8324

$$

85-GIBBS
1 follow-up statement
000 
WWUS52 KTAE 212102
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 PM EDT WED MAY 21 2008

GAC185-212111-
/O.CAN.KTAE.TO.W.0027.000000T0000Z-080521T2115Z/
LOWNDES GA-
501 PM EDT WED MAY 21 2008

...THE TORNADO WARNING FOR SOUTH CENTRAL LOWNDES COUNTY IS
CANCELLED...

THIS STORM HAS NOW PUSHED EAST OF LOWNDES COUNTY INTO ECHOLS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 3070 8311 3063 8311 3061 8314 3061 8316
      3069 8330 3073 8328
TIME...MOT...LOC 2101Z 289DEG 17KT 3067 8314

$$

85-GIBBS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at May 21, 3:05 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 21, 3:05 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EDT WED MAY 21 2008

...CORRECTED WATCH EXPIRATION TIME IN SYNOPSIS...

.SYNOPSIS...HIGHLY AMPLIFIED MID/UPPER LEVEL PATTERN DOMINATES THE
NATION THIS AFTERNOON, WITH A PLAINS RIDGE SANDWICHED BETWEEN TROUGHS
OVER THE INTERMOUNTAIN WEST AND ERN CONUS. THE LATEST REGIONAL
SURFACE ANALYSIS SHOWS THE QUASI-STATIONARY FRONT EXTENDING FROM
SERN SC THROUGH CNTRL GA, SRN AL AND MS. BLANKET OF LOW CLOUDS HAS
BEEN GRADUALLY SCATTERING OUT DURING THE PAST FEW HOURS. DESPITE
WEAK FRONTAL CONVERGENCE, STRONG HEATING WILL BE SUFFICIENT FOR
RAPID CONVECTIVE INITIATION IN WEAKLY CAPPED ATMOSPHERE. STEEP MID
LAPSE RATES AND 30-40 KT DEEP LAYER SHEAR WILL PROMOTE THE
DEVELOPMENT OF A FEW STRONG TO SEVERE STORMS FROM MID AFTERNOON
THROUGH EARLY EVENING. ALREADY SEEING ISOLD STORMS FORMING OVER SRN
GA, AND WILL SEE ADDITIONAL STORMS. THE MAIN THREATS OF THE SEVERE
STORMS THAT DEVELOP WILL BE HAIL AND DAMAGING WIND GUSTS. THE SPC
HAS JUST ISSUED SVR TSTM WATCH #332 UNTIL 10 PM EDT/9 PM CDT.
OUTSIDE THE CONVECTION, VERY WARM AND HUMID CONDITIONS WILL PREVAIL
FOR THE REMAINDER OF THE AFTERNOON WITH TEMPS REACHING THE UPPER 80S
AND LOWER 90S. IT WILL BE BREEZY, ESPECIALLY NEAR THE COAST AND OVER
THE COASTAL WATERS WITH SUSTAINED W-SW WINDS AROUND 15 KTS WITH
HIGHER GUSTS.

&&

.SHORT TERM (TONIGHT-FRIDAY NIGHT)...12Z NUMERICAL MODELS IN GENERAL
AGREEMENT THIS PERIOD, WITH THE CONTINUATION THE HIGHLY AMPLIFIED
MID/UPPER LEVELS. CLOSED LOWS OVER THE SWRN AND NERN CORNERS OF THE
CONUS INITIALLY WILL MAINTAIN THEIR POSITIONS THROUGH THURSDAY. THEN
THE NERN CONUS LOW HEADS OUT INTO THE ATLANTIC, WHILE THE WRN CONUS
LOW BECOMES THE DOMINANT FEATURE, WITH A SHARP RIDGE FROM THE NRN
GULF INTO THE UPPER MIDWEST BY FRIDAY EVENING. A SHORT WAVE OVER SRN
TX THIS EVENING WILL MOVE NEWD TOWARD THE GULF COAST THURSDAY
AFTERNOON, AND ACROSS OUR CWA ON FRIDAY.

HAVE RAISED POPS TO 30 PERCENT FOR MOST OF THE CWA FOR THE LATE
AFTERNOON AND EVENING PERIODS FOR EXPECTED CONVECTIVE TRENDS.
THEN POPS DECREASE TO SILENT 10S OVERNIGHT. STALLED FRONT OVER SRN
AL AND GA WILL BEGIN TO LIFT NWD AS A WARM FRONT ON THURSDAY IN
RESPONSE TO APPROACHING SHORT WAVE AND SURFACE LOW PRESSURE FROM
THE SW. THEN DEEP LAYER MOISTURE AND LARGE SCALE LIFT WILL
OVERSPREAD THE REGION FROM SW TO NE BEGINNING THURSDAY AFTERNOON AND
LINGERING THROUGH FRIDAY AFTERNOON. MODEL PRECIP WATER VALUES WILL
INCREASE FROM 1.5 TO OVER 2 INCHES OVERNIGHT THURSDAY INTO FRIDAY.
WHILE THE SEVERE POTENTIAL WILL BE MINIMAL DUE TO MOIST ADIABATIC
LAPSE RATES, RAINFALL OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS
CAN BE EXPECTED. AS THE LIFT AND MOISTURE DEPART THE CWA TO THE EAST
FRIDAY EVENING, POPS DECREASE TO 20 PERCENT.

.LONG TERM (SATURDAY-WEDNESDAY)...A NEW UPPER LOW WHICH WILL FORM
OVER THE INTERMOUNTAIN WEST WILL RETROGRADE TOWARDS THE CA/OR
COAST. THIS WILL ALLOW THE UPPER RIDGE WHICH WILL EXTEND FROM THE
CNTRL GULF COAST NWD UP THE MS RIVER TO SLIDE WWD AS
WELL...RESULTING IN A SHARP TROUGH DOWN THE ERN SEABOARD. THIS
TROUGH WILL HELP PUSH A BACKDOOR COLD FRONT THROUGH THE REGION ON
SUNDAY WHICH WILL FINALLY PUT AN END TO THE UNSETTLED CONDITIONS BY
MEMORIAL DAY. A CANADIAN SFC RIDGE WILL BUILD IN FROM THE N AND NE.
THE 12 UTC ECMWF FROM TUE AFTN SHOWS ESSENTIALLY THE SAME SOLUTION
AS THE LATEST 00 UTC GFS...ONLY IT IS ABOUT 12-18 HRS FASTER WITH
THE WHOLE PROCESS WHICH WOULD SALVAGE BETTER VACATION WEATHER FOR
THE REMAINING 2/3 OF THE HOLIDAY WEEKEND. WILL BE VERY INTERESTING
TO NOTE ANY TRENDS FROM THE 00 UTC ECMWF RUN WHEN IT BECOMES
AVAILABLE...AS THE PREVIOUS 12 UTC GFS WAS FASTER AS WELL.

&&

.MARINE...THE PRESSURE GRADIENT BETWEEN A HIGH PRESSURE RIDGE OVER
THE GULF OF MEXICO AND AN APPROACHING COLD FRONT NORTH OF THE
COASTAL WATERS WILL KEEP WINDS AT CAUTIONARY LEVELS THROUGH EARLY
THIS EVENING. WINDS AND SEAS SHOULD WILL DECREASE BELOW HEADLINE
CRITERIA TONIGHT AND THURSDAY BEFORE INCREASING ONCE AGAIN THURSDAY
NIGHT AND FRIDAY MORNING AHEAD OF THE SURFACE LOW PRESSURE SYSTEM.
WINDS AND SEAS WILL DECREASE FRIDAY NIGHT AND REMAIN LOW THROUGH THE
HOLIDAY WEEKEND.

&&

.AVIATION...BKN-OVC MVFR CIGS HAVE SCATTERED OUT AND LIFTED INTO VFR
CATEGORY EARLY THIS AFTERNOON FOR ALL TERMINALS...WITH THE EXCEPTION
OF KPFN WHERE PERIODS OF BKN MVFR CIGS WILL LIKELY CONTINUE INTO THE
LATE AFTERNOON. AREA RESIDES JUST TO THE SOUTH OF A STATIONARY
FRONTAL BOUNDARY AND STILL EXPECTING ISOLD-WDLY SCT SHOWERS AND/OR
THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE BOUNDARY DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS. CHANCES WILL REMAIN LOW
ENOUGH TO EXCLUDE TEMPO GROUPS AT ALL TERMINALS EXCEPT KVLD. WILL
HANDLE THE SLIGHT CHANCE WITH CB MENTION AT ALL REMAINING TERMINALS.
HOWEVER...ANY ISOLATED STORMS THAT ARE ABLE TO DEVELOP WILL HAVE A
CHANCE TO BECOME STRONG TO SEVERE WITH HAIL AND VERY GUSTY WINDS THE
MAIN THREATS. ISOLATED STORMS WILL DISSIPATE AFTER SUNSET WITH HIGH
CLOUDS INCREASING. THERE WILL BE ENOUGH RESIDUAL MOISTURE SOUTH OF
THE FRONT TO DEVELOP SOME PATCHY FOG AND HAVE MENTIONED MVFR CIGS
FOR KTLH AND KVLD OVERNIGHT.

&&

.FIRE WEATHER...NO CONCERNS THROUGH THE MEMORIAL DAY WEEKEND DUE TO
EXPECTED RAINFALL AND AMPLE LOW LEVEL MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  69  87  68  85  70 /  30  30  50  60  20
PANAMA CITY  73  84  72  85  74 /  30  50  50  50  20
DOTHAN       67  87  68  86  70 /  20  40  40  40  20
ALBANY       65  89  68  86  68 /  20  30  40  40  20
VALDOSTA     67  88  68  84  68 /  30  30  50  60  30
CROSS CITY   67  88  69  84  69 /  20  40  50  60  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION...MROCZKA
LONG TERM...GOULD
SHORT TERM/MARINE...JAMSKI
Hazardous weather outlook, May 21, 8:05 AM EDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
805 AM EDT WED MAY 21 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-221000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
805 AM EDT WED MAY 21 2008 /705 AM CDT WED MAY 21 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A WEAK COLD FRONT WILL APPROACH FROM THE NORTH TODAY AND STALL
ACROSS SOUTHERN ALABAMA AND GEORGIA TONIGHT. ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. ALTHOUGH
DEEP LAYER MOISTURE WILL BE LIMITED...THE ATMOSPHERE WILL BE
UNSTABLE. SOME OF THE STORMS THAT DEVELOP MAY BE STRONG TO SEVERE
WITH THREATS FOR HAIL AND DAMAGING WIND GUSTS. THERE IS A MODERATE
RISK OF RIP CURRENTS ALONG AREA BEACHES AND SMALL CRAFT OPERATORS
SHOULD EXERCISE CAUTION ON THE GULF WATERS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THE STALLED FRONT WILL MOVE NORTH AS A WARM FRONT ON THURSDAY. A LOW
PRESSURE SYSTEM IS EXPECTED TO DEVELOP IN THE GULF OF MEXICO
AND MOVE NORTHEAST INTO THE REGION...PROVIDING GOOD CHANCES FOR
SHOWERS AND THUNDERSTORMS FOR THE END OF THE WEEK. A BACKDOOR FRONT
WILL USHER IN A DRIER AIRMASS TO THE TRI-STATE REGION LATE SUNDAY
INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

JAMSKI

In the hours before

Special weather statement, May 21, 3:43 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EDT WED MAY 21 2008

GAZ159-212030-
BROOKS-
343 PM EDT WED MAY 21 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 430 PM EDT

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF PAVO...OR 8 MILES NORTHWEST
OF QUITMAN...MOVING EAST AT 20 TO 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. SMALL
HAIL IS ALSO POSSIBLE WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, May 21, 4:13 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 PM EDT WED MAY 21 2008

GAZ160-161-212100-
LANIER-LOWNDES-
413 PM EDT WED MAY 21 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LANIER AND LOWNDES
COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 500 PM EDT

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST VALDOSTA...OR 6 MILES WEST OF
VALDOSTA...MOVING EAST AT 25 TO 30 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Local storm report, May 21, 4:40 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
440 PM EDT WED MAY 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             WEST VALDOSTA           30.82N 83.32W
05/21/2008  E0.75 INCH       LOWNDES            GA   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL REPORTED BY TRAINED SPOTTER NEAR
            THE MALL.

&&

CW

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 4:20 PM EDTSevere Thunderstorm WarningTAELowndes40 min

Nearby

Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.